×

zbMATH — the first resource for mathematics

Weak interpolation in Banach spaces. (English) Zbl 0433.46062

MSC:
46M35 Abstract interpolation of topological vector spaces
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R.A., Sobolev spaces, (1975), Academic Press New York · Zbl 0186.19101
[2] Bari, N.K.; Stechkin, S.B., The best approximation and differential properties of two conjugate functions, Trudy moskov mat. obšč., 5, 483-522, (1956)
[3] Bennett, C., Banach function spaces and interpolation methods. I. the abstract theory, J. functional analysis, 17, 409-440, (1974) · Zbl 0292.46020
[4] Bennett, C., Banach function spaces and interpolation methods. II. interpolation of weak type operators, (), 129-139
[5] Bennett, C., Banach function spaces and interpolation methods. III. Hausdorff-Young estimates, J. approximation theory, 13, 267-275, (1975) · Zbl 0311.42005
[6] \scC. Bennett and K. Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math., in press. · Zbl 0456.46028
[7] Berens, H.; DeVore, R., Quantitative Korovkin theorems for positive linear operators on L_p-spaces, Trans. amer. math. soc., 245, 349-361, (1978) · Zbl 0397.41010
[8] Berens, H., Interpolationsmethoden zur behandlung von approximationsprozessen auf banachräumen, () · Zbl 0164.43801
[9] Bolzinski, A.P., Averaging operators and Lipschitz spaces, Indiana univ. math. J., 26, 939-950, (1977) · Zbl 0417.46029
[10] Boyd, D.W., Indices of function spaces and their relationship to interpolation, Canad. J. math., 21, 1245-1254, (1969) · Zbl 0184.34802
[11] Brudnyi, Ju.A., Piecewise polynomial approximation, embedding theorems, and rational approximation, (), 73-98
[12] Brudnyi, Ju.A.; Shalashov, V.K., Lipschitzian function spaces (Russian), (), 3-60
[13] Butzer, P.L.; Berens, H., Semigroups of operators and approximation, (1967), Springer-Verlag New York · Zbl 0164.43702
[14] Butzer, P.L.; Scherer, K., Approximationsprozesse und interpolationsmethoden, () · Zbl 0177.08501
[15] Calderón, A.P., Spaces between L^1 and L∞ and the theorem of Marcinkiewicz, Studia math., 26, 273-299, (1966) · Zbl 0149.09203
[16] Calderón, A.P., Intermediate spaces and interpolation, the complex method, Studia math., 24, 113-190, (1964) · Zbl 0204.13703
[17] Curry, H.B.; Schoenberg, I.J., On polya frequency functions IV, the fundamental splines and their limits, J. analyse math., 17, 71-107, (1966) · Zbl 0146.08404
[18] Johnen, H., Inequalities connected with the moduli of smoothness, Mat. vesnik, 3, 289-303, (1972) · Zbl 0254.26005
[19] Johnen, H.; Scherer, K., On the equivalence of the K-functional and moduli of continuity and some applications, (), 119-140 · Zbl 0348.26005
[20] Lorentz, G.G., Approximation of functions, (1966), Holt, Rinehart & Winston New York · Zbl 0153.38901
[21] Luxemburg, W.A.J., Banach function spaces, () · Zbl 0068.09204
[22] Peetre, J., Espaces d’interpolation et théorème de soboleff, Ann. inst. Fourier (Grenoble), 16, 279-317, (1966) · Zbl 0151.17903
[23] Peetre, J., Application de la théorie des espaces d’interpolation dans l’analyse harmonique, Ricerche mat., 15, 3-36, (1966) · Zbl 0154.15302
[24] Peetre, J., On the connection between the theory of interpolation spaces and approximation theory, (), 351-363
[25] Sharpley, R.C., Spaces λα(X) and interpolation, J. functional analysis, 11, 479-513, (1972) · Zbl 0245.46043
[26] Sharpley, R.C., Multilinear weak type interpolation of mn-tuples with applications, Studia math., 60, 179-194, (1976) · Zbl 0367.46027
[27] Sparr, G., Interpolation of several Banach spaces, Ann. mat. pura appl., 99, 247-316, (1974) · Zbl 0282.46022
[28] Timan, A.F., Theory of approximation of functions of a real variable, (1963), Pergamon Oxford/London · Zbl 0117.29001
[29] Zafran, M., A multilinear interpolation theorem, Studia math., 62, 107-124, (1978) · Zbl 0389.46025
[30] Zygmund, A., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.